Taiwanese Journal of Mathematics

On the Bogomolov-Miyaoka-Yau Inequality for Stacky Surfaces

Jiun-Cheng Chen and Hsian-Hua Tseng

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Open access

Abstract

We discuss a generalization of the Bogomolov-Miyaoka-Yau inequality to Deligne-Mumford surfaces of general type.

Article information

Source
Taiwanese J. Math., Advance publication (2019), 13 pages.

Dates
First available in Project Euclid: 16 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1565920823

Digital Object Identifier
doi:10.11650/tjm/190802

Subjects
Primary: 14J29: Surfaces of general type 14A20: Generalizations (algebraic spaces, stacks)

Keywords
Deligne-Mumford stacks Bogomolov-Miyaoka-Yau inequality

Citation

Chen, Jiun-Cheng; Tseng, Hsian-Hua. On the Bogomolov-Miyaoka-Yau Inequality for Stacky Surfaces. Taiwanese J. Math., advance publication, 16 August 2019. doi:10.11650/tjm/190802. https://projecteuclid.org/euclid.twjm/1565920823


Export citation

References

  • D. Abramovich and A. Vistoli, Compactifying the space of stable maps, J. Amer. Math. Soc. 15 (2002), no. 1, 27–75.
  • K. Behrend and B. Noohi, Uniformization of Deligne-Mumford curves, J. Reine Angew. Math. 599 (2006), 111–153.
  • B. Fantechi, E. Mann and F. Nironi, Smooth toric Deligne-Mumford stacks, J. Reine Angew. Math. 648 (2010), 201–244.
  • A. Geraschenko and M. Satriano, A “bottom up" characterization of smooth Deligne-Mumford stacks, Int. Math. Res. Not. IMRN 2017 (2017), no. 21, 6469–6483.
  • A. Kresch, Cycle groups for Artin stacks, Invent. Math. 138 (1999), no. 3, 495–536.
  • A. Langer, The Bogomolov-Miyaoka-Yau inequality for log canonical surfaces, J. London Math. Soc. (2) 64 (2001), no. 2, 327–343.
  • ––––, Logarithmic orbifold Euler numbers of surfaces with applications, Proc. London Math. Soc. (3) 86 (2003), no. 2, 358–396.
  • M. Lieblich, Moduli of twisted orbifold sheaves, Adv. Math. 226 (2011), no. 5, 4145–4182.
  • Y. Miyaoka, On the Chern numbers of surfaces of general type, Invent. Math. 42 (1977), 225–237.
  • ––––, The maximal number of quotient singularities on surfaces with given numerical invariants, Math. Ann. 268 (1984), no. 2, 159–171.
  • F. Nironi, Grothendieck duality for Deligne-Mumford stacks, arXiv:0811.1955.
  • B. Toen, Théorèmes de Riemann-Roch pour les champs de Deligne-Mumford, $K$-Theory 18 (1999), no. 1, 33–76.
  • ––––, K-theory and cohomology of algebraic stacks: Riemann-Roch theorems, D-modules and GAGA theorems..
  • H.-H. Tseng, Orbifold quantum Riemann-Roch, Lefschetz and Serre, Geom. Topol. 14 (2010), no. 1, 1–81.
  • A. Vistoli, Intersection theory on algebraic stacks and on their moduli spaces, Invent. Math. 97 (1989), no. 3, 613–670.